MathSciNet Relay Station
MathSciNet bibliographic data
MR1769768 (2001g:60229) 60K25 (60F10 90B22)
Duffield, N. G. A large deviation analysis of errors in measurement based admission control to buffered and bufferless resources. Queueing Systems Theory Appl. 34 (2000), no. 1-4, 131–168.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement